* Upcoming papers  
Subject Keyword Abstract Author
Fuzzy Dynamic Sliding Mode Controller Design for Uncertain Nonlinear Markovian Jump Systems

Wenqiang Ji*, Yujian An, and Heting Zhang
International Journal of Control, Automation, and Systems, vol. 17, no. 7, pp.1699-1707, 2019

Abstract : This paper investigates the problem of sliding mode control (SMC) for a class of uncertain nonlinear Markovian jump systems through T-S fuzzy models. By adopting some convexification techniques, new results on stochastic stability analysis of the sliding motion are attained. Then two new SMC design approaches are proposed to force the closed-loop system states onto the sliding surface in finite time. Finally, two simulation examples are shown to verify the effectiveness of the proposed approaches.

Keyword : Convex optimization, fuzzy control, Markovian jump systems, output feedback, sliding mode control

Download PDF : Click this link

Business License No.: 220-82-01782